American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Susan Abernathy, Cody Armond, Moshe Cohen, Oliver T. Dasbach, Hannah Manuel, Chris Penn, Heather M. Russell and Neal W. Stoltzfus. A reduced set of moves on one-vertex ribbon graphs coming from links. Proc. Amer. Math. Soc. 142 (2014) 737-752.
Abstract, references, and article information   
View Article: PDF

[2] Benjamin Braun and Matthew Zeckner. Deformation retracts of neighborhood complexes of stable Kneser graphs. Proc. Amer. Math. Soc. 142 (2014) 413-427.
Abstract, references, and article information   
View Article: PDF

[3] Erica Flapan and Harry Tamvakis. Topological symmetry groups of graphs in $3$-manifolds. Proc. Amer. Math. Soc. 141 (2013) 1423-1436.
Abstract, references, and article information   
View Article: PDF

[4] Xian’an Jin and Fuji Zhang. The Homfly and dichromatic polynomials. Proc. Amer. Math. Soc. 140 (2012) 1459-1472. MR 2869131.
Abstract, references, and article information   
View Article: PDF

[5] Beifang Chen. The Gauss-Bonnet formula of polytopal manifolds and the characterization of embedded graphs with nonnegative curvature. Proc. Amer. Math. Soc. 137 (2009) 1601-1611. MR 2470818.
Abstract, references, and article information   
View Article: PDF

[6] Alexander Engström. A short proof of a conjecture on the connectivity of graph coloring complexes. Proc. Amer. Math. Soc. 134 (2006) 3703-3705. MR 2240686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dmitry N. Kozlov. A simple proof for folds on both sides in complexes of graph homomorphisms. Proc. Amer. Math. Soc. 134 (2006) 1265-1270. MR 2199168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Louis Zulli. A prime curve is determined by its $VF$-matrix. Proc. Amer. Math. Soc. 130 (2002) 2165-2172. MR 1896054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] László Lovász and Alexander Schrijver. A Borsuk theorem for antipodal links and a spectral characterization of linklessly embeddable graphs. Proc. Amer. Math. Soc. 126 (1998) 1275-1285. MR 1443840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Charles Livingston. Knotted symmetric graphs . Proc. Amer. Math. Soc. 123 (1995) 963-967. MR 1273507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kouki Taniyama. Knotted projections of planar graphs . Proc. Amer. Math. Soc. 123 (1995) 3575-3579. MR 1301531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lorenzo Traldi. A dichromatic polynomial for weighted graphs and link polynomials . Proc. Amer. Math. Soc. 106 (1989) 279-286. MR 955462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Herman Servatius, Carl Droms and Brigitte Servatius. Surface subgroups of graph groups . Proc. Amer. Math. Soc. 106 (1989) 573-578. MR 952322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alberto Cavicchioli. A combinatorial characterization of $S\sp 3\times S\sp 1$ among closed $4$-manifolds . Proc. Amer. Math. Soc. 105 (1989) 1008-1014. MR 931726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] François Jaeger. Tutte polynomials and link polynomials . Proc. Amer. Math. Soc. 103 (1988) 647-654. MR 943099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Russell B. Walker. Oriented toral knot lattices . Proc. Amer. Math. Soc. 87 (1983) 181-186. MR 677258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Carlo Gagliardi. Extending the concept of genus to dimension $n$ . Proc. Amer. Math. Soc. 81 (1981) 473-481. MR 597666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Massimo Ferri. Crystallisations of $2$-fold branched coverings of $S\sp{3}$ . Proc. Amer. Math. Soc. 73 (1979) 271-276. MR 516477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1